# SDR CA151204010

- Difficulty date: November 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 37,234 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 1558M31G04
- Condition: Failed
- Location: Hp Turbine
- Part time: 44 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SEPTEMBER 25, 2015 A CFM56 ENGINE WAS REMOVED FROM SERVICE DUE TO HPT DISK CYCLE LIMIT. AFTER INDUCTION INTO THE ENGINE SHOP THE ENGINE WAS DISASSEMBLED AS REQUIRED BY THE WORK SCOPE. DURING ROUTINE NDT INSPECTION THE HPC 1.-2. STAGE SPOOL WAS FOUND WITH 5 EA CRACKED DOVETAIL SLOTS AT THE PRESSURE SURFACE.  ACCORDING TO THE ENGINE MM THE CRACKS ARE NOT REPAIRABLE AND THE PART WILL BE SCRAPPED.
